MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 127 MM QTY: 4; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 127 MM QTY: 4; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10010
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
 
Event or Problem Description
It was reported that during the set up for a cori assisted tka surgery, two ri bone pins 4 mm x 127 mm qty: 4 were bent.The procedure was completed, without delay, using a s+n back-up device.Patient was not harmed as consequence of this problem.
 
Additional Manufacturer Narrative
H3, h6: the ri bone pins 4 mm x 127 mm, rob10010, lot 000019111, intended for use in treatment were returned for evaluation.A relationship between the reported event and the device was established.The reported issue was visually confirmed.The pins are bent and threads are damaged.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint this case.The most likely cause of this event is surgical technique.Care and caution should be exercised while inserting pins and pin placement locations.Refer to the ri cori user manual for proper insertion, placement and removal of bone pins.This failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
RI BONE PINS 4 MM X 127 MM QTY: 4
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13014378
Report Number3010266064-2021-00883
Device Sequence Number11954385
Product Code OLO
UDI-Device Identifier00885556757277
UDI-Public00885556757277
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10010
Device Catalogue NumberROB10010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer04/11/2022
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown